Flash Flood, Bronx
- When
- April 27, 8:23 AM EST to 10:00 AM EST
- Where
- Bronx County, Fordham
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.870, -73.880
A low pressure system moved northeast from the Mid Atlantic States across Northeast New Jersey and Eastern Connecticut on the 27th. A band of heavy rain occurred across Northeast New Jersey northeast across Southern Westchester County, mainly south of I-287, then across Southern Fairfield and New Haven Counties in Connecticut.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
A low pressure system moved northeast from the Mid Atlantic States across Northeast New Jersey and Eastern Connecticut on the 27th. A band of heavy rain occurred across Northeast New Jersey northeast across Southern Westchester County, mainly south of I-287, then across Southern Fairfield and New Haven Counties in Connecticut. Storm total rainfall amounts ranged from 2 to 3 inches, which resulted in flash flooding across parts of the region.|Storm total rainfall amounts for:|Southern Westchester County - 2.71 inches was measured at Westchester County Airport.|New York City - 2.04 inches was measured at Central Park.|The broadcast media reported flash flooding of the:|Jackie Robinson Parkway west bound at Forest Park in Queens at 10:09 am.|West Side Highway north bound between 79th Street West and 125th Street West in Manhattan at 10:10 am.|Cross County Parkway in both directions at the Bronx River Parkway on ramp and the Hutchinson River Parkway in both directions at Lincoln Avenue in Mount Vernon at 12:24 pm, and the Sprain Brook Parkway south bound after Route 100 in Yonkers at 12:24 pm.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Apr 27, 6:05 AM EST, 2 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
705 AM EDT FRI APR 27 2007
.SYNOPSIS...
A WARM FRONT WILL MOVE TOWARDS THE AREA TODAY...POSSIBLY LIFTING
INTO WESTERN PORTIONS OF THE AREA. OTHERWISE...A WAVE OF LOW
PRESSURE...BRINGING HEAVY RAIN AT TIMES...WILL BE LIFTING NORTH
THROUGH THE REGION AS A BROADER AREA OF LOW PRESSURE MOVES FROM
THE GREAT LAKES INTO EASTERN CANADA. THIS PARENT LOW WILL KEEP
UNSETTLED WEATHER IN THE FORECAST THROUGH SATURDAY BEFORE MOVING
OFFSHORE. HIGH PRESSURE THEN RETURNS FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED THE DATABASE AND THE AFM/PFM/FTP TO ACCOUNT FOR CURRENT
CONDITIONS ACROSS THE AREA. ALSO UPDATED THE ZFP TO CLEAN UP
WORDING AND CHANGE FCST FROM RAIN TO OCNL SHOWERS. WIDESPREAD
AREA OF HEAVY RAIN HAS LIFTED E OF THE AREA...AND WILL EXPECT
SHOWERS THROUGHOUT THE REST OF THE DAY. LATEST RADAR IMG SHOWS
AREAS OF SHOWERS DEVELOPING OVER SE PA AND W NJ...AND THAT WILL
CONTINUE TO TRACK NE INTO THE AREA BY LATE THIS MORNING. WILL
LEAVE FLOOD WATCH UP AS SHOWERS WILL CONTAIN LOCALLY HEAVY
DOWNPOURS PRODUCING OVER AN INCH OF QPF.
OTHERWISE...WARM FRONT REMAINS S OF THE AREA TODAY AND SEVERAL
WAVES OF LOW PRES WILL SLIDE ALONG THE EASTERN SEABOARD...KEEPING
SHOWERS IN THE FCST. MID-LEVEL INSTABILITIES FAIRLY MODERATE...SO
WILL KEEP CHANCE FOR TSTMS. THE MAIN ISSUE WILL BE WHERE THE SUN
BREAKS OUT. WESTERN AND INLAND LOCATIONS HAVE A BETTER CHANCE TO
GET SOME BREAKS IN THE CLOUDS...WHICH WOULD PROVIDE ENOUGH WARMING
TO PRODUCE INSTABILITY LEVELS TO TOUCH OFF STORMS...BUT COASTAL
AND EASTERN LOCATIONS WILL BE SOCKED IN LOW CLOUDS AND FOG FOR
MUCH OF THE DAY. VISIBILITIES WILL GENERALLY BE QUITE LOW. GIVEN
THE WARM FRONT WILL REMAIN S OF THE AREA...THERE WON/T BE A PUSH
OF LOW LEVEL DRYING. HAVE ADDED AREAS OF FOG TO THE FCST...AND
WILL HAVE TO MONITOR THE POSSIBILITY OF A DENSE FOG ADVISORY FOR
LATE THIS AFTERNOON AND THIS EVENING SHOULD VISIBILITIES DROP
BELOW 1/4 MILE. FOR NOW...VSBYS LOOK TO BE AT OR UNDER 1
MILE...WHICH WOULD NOT QUALIFY FOR DENSE FOG ADVISORY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
WARM FRONT WILL LIFT CLOSER TO THE AREA THIS EVENING AS SECONDARY
LOW LIFTS INTO THE GULF OF MAINE...MOVING THE FOCUS OF HEAVY
RAINFALL OFFSHORE. PRECIP WILL BECOME MORE SHOWERY THIS EVENING
AND THROUGH TONIGHT...AND WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS AFTER MIDNIGHT AS PARENT LOW MOVES INTO NORTHERN NEW
YORK AND NORTHERN NEW ENGLAND. MID LEVEL SHORTWAVE WILL SLIDE
ACROSS THE AREA SAT AFTERNOON...AND HAVE KEPT A CHANCE FOR
SHOWERS/STORMS. COLD FRONT PASSES THROUGH THE REGION SAT
NIGHT...WINDS TURN W...AND THE AREA BEGINS TO DRY OUT. ALTHOUGH
THE PARENT LOW WILL SLOWLY LIFT OFFSHORE...THERE MAY BE ENOUGH
INSTABILITY TO TOUCH OFF SOME SHOWERS ON SUN...BUT CHANCES LOOK
LOW AND HAVE KEPT OUT OF THE FCST FOR NOW.
WARMEST TEMPS ON SAT WILL OCCUR OVER W PORTIONS OF THE CWA...WHERE
CLEARING WILL BEGIN EARLY ENOUGH TO PRODUCE ENOUGH SUNSHINE. HIGHS
WILL APPROACH 70 HERE...AND WILL BE IN THE 60S MOST ELSEWHERE. SUN
WILL FEATURE CLEARING SKIES WITH SLIGHTLY WARMER TEMPS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MREF...HPC AND MEDIUM RANGE MODELS PERUSED THIS TIME PERIOD...AND
WEATHER LOOKS FAIRLY QUIET. INITIAL UPPER TROUGH...AND SURFACE LOW
SLOWLY EXIT SUNDAY...AND ANOTHER SHORTWAVE WILL MOVE OUT OF
SOUTHEAST CANADA...AND DRAG A COLD FRONT ACROSS THE NORTHEAST
EARLY MONDAY. THIS FRONT SHOULD REMAIN JUST TO OUR NORTH...AND A
WAVE OF LOW PRESSURE WILL RIDE ALONG IT AND APPROACH FROM THE
UPPER MID WEST TUESDAY. THIS WILL BE OUR BEST CHANCE FOR RAIN...AS
MREF INDICATES HIGHEST PROBABILITY OF AT LEAST .05 INCHES OF QPF
LATER TUESDAY INTO EARLY WEDNESDAY. THEREAFTER...HIGH PRESSURE
WILL BUILD TO THE NORTH WEDNESDAY NIGHT AND THURSDAY AS RIDGE
AMPLIFIES OVER MID WEST.
TEMPS...WENT CLOSE TO MEX/HPC NUMBERS AND DO NOT FORESEE ANY LARGE
DIFFERENCES FROM CLIMATOLOGY THIS TIME PERIOD...EXCEPT FOR WARM
TEMPS MONDAY...AND POSSIBLY TUESDAY...AHEAD OF FRONT.
OTHERWISE...SHOULD REMAIN WITHIN 5 OR SO DEGREES EITHER SIDE OF
CLIMO.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
VERY DIFFICULT FORECAST PACKAGE WITH THE 06Z TAFS. MULTIPLE ISSUES
TO DEAL WITH INCLUDING HEAVY RAIN AND POSSIBLE THUNDER OVERNIGHT...
THEN QUESTION OF WARM FRONTAL PASSAGE AND ASSOCIATED CIGS/VSBYS/WX
ON FRI. LARGE AREA OF MDT-HVY RAIN WITH SOME EMBEDDED THUNDER HAS
DEVELOPED ACROSS ERN PA AND WAS MOVING INTO NRN NJ AT 05Z. THUNDER
HAS REMAINED MOSTLY CONFINED TO PA THUS FAR. FEEL THAT MORE STABLE
CONDITIONS ACROSS THE NYC AREA SHOULD PREVENT THUNDER OVERNIGHT...
BUT WILL HAVE TO CONTINUE TO MONITOR CLOSELY AND TAF AMENDMENTS
WILL BE NECESSARY IF THE THUNDER PROGRESSES CLOSER TO THE AREA.
MDT/HVY RAIN AREA WILL RESULT IN RAPIDLY LOWERING CONDITIONS AT
EWR/TEB/HPN DURING THE NEXT COUPLE OF HOURS. INITIALLY THIS SHOULD
REMAIN JUST WEST OF JFK/LGA BUT THE RAIN AXIS SHOULD SHIFT
EASTWARD TO COVER THOSE TERMINALS LATE TONIGHT. CONDITIONS WILL
DROP RATHER QUICKLY TO IFR OR LOWER ONCE THE HEAVIER RAIN MOVES IN.
AS FOR THE WARM FRONT ON FRI...00Z MODELS WANT TO BLOW THE FRONT
THROUGH DURING THE DAY AS EVIDENT BY WIND SHIFTS IN THE MOS
GUIDANCE...BUT NORTHWARD WARM FRONTAL PROGRESSION IS TRICKY THIS
TIME OF YEAR. WATER TEMPS ARE ONLY IN THE 40S AND WITH RELATIVELY
WESTWARD POSITION OF MAIN UPPER LOW CENTER...WOULD EXPECT FRONT TO
HAVE DIFFICULTY MOVING NORTH ALONG THE COAST. ALL AVAILABLE MOS
GUIDANCE ALONG WITH BUFKIT SOUNDINGS AND EXPERIMENTAL SREF FLIGHT
CATEGORY GUIDANCE INDICATE PRIMARILY IFR/LIFR CONDITIONS
PREVAILING AT THE NY METROS THROUGH THE DAY. FEEL THERE IS A
SOMEWHAT BETTER CHANCE OF AT LEAST PERIODIC MVFR CONDITIONS AT
EWR/TEB AND INDICATED SUCH WITH AFTERNOON TEMPO THERE. JFK/LGA AND
EASTERN TERMINALS ARE MORE LIKELY TO REMAIN IFR THROUGHOUT THE DAY.
REGARDING THUNDER CHANCES ON FRI...WITH UNCERTAINTY OF THE AREA
BECOMING WARM SECTORED DECIDED NOT TO INCLUDE CB IN TAFS FOR NOW.
THUNDER IS CERTAINLY A POSSIBILITY...BUT NOT AT ALL CONFIDENT ON
WHERE...WHEN AND EVEN IF THEY WILL HAPPEN AT THIS POINT.
FRI EVENING...MAIN PRECIP AREA MOVES EAST BUT THE REGION IS LEFT
WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT SW FLOW AHEAD OF THE
COLD FRONT. THIS IS A RECIPE FOR LOW CIGS/VSBYS...AND HAVE
INDICATED LIFR IN THE TAFS. WOULD NOT BE SURPRISED IF SOME
LOCATIONS END UP WITH VLIFR DURING THIS PERIOD.
OUTLOOK BEYOND 06Z SAT...IFR TO SUB-IFR CIGS/VSBYS WILL BE
EXPECTED SAT NIGHT IN -SHRA/BR ASSOCIATED WITH COLD FROPA. WINDS
WILL VEER AROUND FROM THE SW TO THE W LATE FRI NIGHT/EARLY SAT.
CONDITIONS IMPROVE TO MVFR LATE SAT MORNING...THEN TO VFR BY SAT
AFTERNOON AS LOW PRES PASSES THROUGH THE REGION. MOSTLY VFR THEN
EXPECTED THROUGH TUE.
&&
.MARINE...
LOW PRESSURE ENTERING THE LOWER GREAT LAKES REGION WILL TRACK NE
ACROSS THE LAKES TODAY. THE SFC WARM FRONT WILL LIFT SLOWLY THROUGH
THE AREA WATERS DURING THE DAY. LATEST MODEL RUNS CONTINUE TO BRING
THE FRONT THROUGH BY MIDDAY...BUT STILL NOT SOLD ON WHETHER IT WILL
MAKE IT ALL THE WAY THROUGH...WITH WATER TEMPS ONLY IN THE 40S. THE
VEERING FLOW ON FRIDAY FROM E/SE IN THE MORNING TO SOUTHERLY
SOMETIME DURING THE AFTERNOON WILL LIKELY PRODUCE SEAS MEETING
MARGINAL SCA CRITERIA ON THE OCEAN WATERS DURING THE DAY. THE STORM
SYSTEMS TRAILING COLD FRONT WILL MOVE THROUGH FRI NIGHT/SAT MORNING
WITH A CYCLONIC WESTERLY FLOW TO PREVAIL THROUGH EARLY NEXT WEEK.
POST-FRONTAL WINDS AND SEAS LOOK TO REMAIN BELOW SCA CRITERIA.
SCAHS WILL REMAIN POSTED FOR THE OCEAN ZONES FOR TODAY THROUGH SAT
MORNING...AS WINDS SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE
PERIOD.
&&
.HYDROLOGY...
BETWEEN 2 AND 3 INCHES OF RAIN HAS ALREADY FALLEN OVER THE
AREA...AND ADDITIONAL SHOWERS COULD PRODUCE AN ADDITIONAL 1 TO 2
INCHES OF RAIN...POSSIBLY AS HIGH AS 3 INCHES THROUGH THIS
AFTERNOON. FLOOD WATCH REMAINS UP UNTIL 18Z...AND WILL ASSES
CURRENT CONDITIONS AT THAT TIME. WITH AREA RIVERS ALREADY
RISING...IT MAY NOT TAKE MUCH ADDITIONAL QPF TO PRODUCE FLOODING
IN URBAN AREAS...AND ALONG AREA RIVERS AND STREAMS.
FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE CONNECTICUT
RIVER WHICH ARE HANDLED BY THE TAUNTON NWS OFFICE. PLEASE REFER TO
THEIR RIVER FLOOD PRODUCTS FOR MORE INFORMATION.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR CTZ005>012.
NY...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ067>081.
NJ...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM EDT
SATURDAY FOR ANZ350-353-355.
&&
SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...PW
AVIATION...CJ
MARINE...CJ
HYDROLOGY...MPSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 331 AM EDT FRI APR 27 2007 CTZ005>012-NJZ002>006-011-NYZ067>081-280900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 331 AM EDT FRI APR 27 2007 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 2PM EDT THIS AFTERNOON FOR THE TRI-STATE AREA. PLEASE REFER TO THE FLOOD WATCH FOR FURTHER DETAILS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-335-338-340-345-350-353-355-280900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 AM EDT FRI APR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MPS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 355 AM EDT FRI APR 27 2007 CTZ005-006-009-010-NJZ002>006-011-NYZ067>077-271200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- 355 AM EDT FRI APR 27 2007 HEAVY RAIN AND SCATTERED THUNDERSTORMS WILL TRACK ACROSS THE TRI- STATE AREA THROUGH THIS MORNING. RAINFALL RATES WILL APPROACH 1 INCH PER HOUR...RESULTING IN FLOODING OF URBAN AREAS...SMALL STREAMS AND RIVERS. TOTAL RAINFALL AMOUNTS THIS MORNING WILL RANGE FROM 1 TO 2 INCHES WITH OVER 3 INCHES POSSIBLE LOCALLY. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING AND LEAVE PLENTY OF EXTRA TIME FOR THE MORNING COMMUTE. MPS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
417 AM EDT FRI APR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLOOD LODI 40.88N 74.08W
04/27/2007 BERGEN NJ CO-OP OBSERVER
RTE 46 IN LODI CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
&&
MPSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 451 AM EDT FRI APR 27 2007 CTZ005>012-NJZ006-NYZ068-070>081-271300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-PUTNAM- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 451 AM EDT FRI APR 27 2007 HEAVY RAIN AND SCATTERED THUNDERSTORMS CONTINUE TO TRACK ACROSS THE TRI-STATE AREA THIS MORNING. RAINFALL RATES WILL APPROACH 1 INCH PER HOUR...RESULTING IN FLOODING OF URBAN AREAS...SMALL STREAMS AND RIVERS. TOTAL RAINFALL AMOUNTS THIS MORNING WILL BE OVER 2 INCHES WITH OVER 3 INCHES POSSIBLE LOCALLY. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING AND LEAVE PLENTY OF EXTRA TIME FOR THE MORNING COMMUTE. MPS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 746 AM EDT FRI APR 27 2007 NJZ002>006-011-NYZ071>077-271500- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- 746 AM EDT FRI APR 27 2007 HEAVY RAIN AND SCATTERED THUNDERSTORMS WILL ONCE AGAIN MOVE INTO NORTHEAST NEW JERSEY...NEW YORK CITY AND SOUTHERN PORTIONS OF THE LOWER HUDSON VALLEY THIS MORNING. RAINFALL RATES WILL APPROACH 1 INCH PER HOUR IN THE HEAVIEST OF THE RAIN...RESULTING IN FLOODING OF URBAN AREAS...SMALL STREAMS AND RIVERS. ADDITIONAL RAINFALL DURING THIS TIME WILL GENERALLY RANGE FROM 1/2 TO 1 INCH...WITH 1 TO 2 INCHES POSSIBLE IN LOCAL DOWNPOURS. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING AND LEAVE PLENTY OF EXTRA TIME FOR THE MORNING COMMUTE. MPS
The Brookhaven radar (KOKX), 85 km away, was scanning. The volume nearest the first event began at 13:21 UTC.
4 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 29911, 29912, 29916, 29913.